# SDR R61A2023052300306

- Difficulty date: May 4, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 18,427 hours, 12,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 FLOOR SUPPORT STRUCTURE , SPLICE AT FR90 CORRODED, MX REPLACED SPLICE PN 170-86119-005 IAW SRM 51-43-00
